# SDR DL72W981381

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564411
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29L WAS FOUND CORRODED.  THE STRINGER WAS TRIMMED AT STA 950D+10 AND THE AFT PORTION REMOVED.  REPAIRED PER ERA 331787-14.
